# SDR SWAA2016020948764

- Difficulty date: February 5, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 26,591 hours, 15,757 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 10618336
- Part serial: 12196D
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW ARCED.  R & R WINDOW IAW AMM.
